# SDR IPXA10663424

- Difficulty date: October 29, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Engine: Ge CF680
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - "CARGO DET AIR" EICAS MESSAGE. M438137.  R & R SMOKE DETECTOR VACUUM SWITCH IAW AMM 26-16- 04-4.  FOUND CONNECTOR BROKEN ON SWITCH.
